# SDR 2009FA0000273

- Difficulty date: February 9, 2009
- Submitted: April 2, 2009
- Operation: General aviation
- Aircraft: N522MV
- Make and model: Bell 430
- Aircraft serial: 49079
- Aircraft time: 967 hours, 2,084 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310461101
- Part serial: ZV10062
- Condition: Spalled
- Location: Swashplate
- Part time: 967 hours, 2,084 cycles
- Component: Swashplate, Bell
- Component part number: 430010400105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LUBRICATION OF THE MAIN ROTOR SWASHPLATE, METAL PARTICLES WERE OBSERVED IN THE GREASE PURGED FROM THE SWASHPLATE. (PLEASE NOTE THAT MFG ALERT SB 430-99-9 REQUIRES THAT GREASE PURGED FROM SWASHPLATE BEARING BE INSPECTED FOR METAL PARTICLES AT EACH LUBRICATION INTERVAL, IF BEARING PN 460-310-450-101 IS INSTALLED. THIS SWASHPLATE HAD BEEN UPDATED, AT MFG, TO THE CONFIGURATION OF TECHNICAL BULLETIN 430-00-25. THIS SWASHPLATE  INCORPORATES A PN 430-310-461-101 BEARING, TO WHICH THE RECURRING GREASE INSPECTION REQUIREMENT DOES NOT APPLY.)
